# SDR AWXA0001867

- Difficulty date: June 15, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65464307
- Condition: Damaged
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FORE FLAP SKIN 61.5 INCH FROM O/B END.  REPAIR NOT ACCOMPLISHED PER SRM 51-70-10.  REPAIRED I/B LEFT FORE FLAP SKIN WITH PERMANENT REPAIR IAW B737-300 SRM 51-70-10 PG 88C, 88D, 88E.
